An approximation theorem for sequences of linear strains and its applications

Zhang, Kewei (2004) An approximation theorem for sequences of linear strains and its applications. ESAIM: Control, Optimisation and Calculus of Variations, 10 (2). pp. 224-242. ISSN 1292-8119

Full text not available from this repository.

Abstract

We establish an approximation theorem for a sequence of linear elastic strains approaching a compact set in L 1 by the sequence of linear strains of mapping bounded in Sobolev space W 1,p . We apply this result to establish equalities for semiconvex envelopes for functions defined on linear strains via a construction of quasiconvex functions with linear growth.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Kewei Zhang
Date Deposited: 06 Feb 2012 18:44
Last Modified: 09 Jul 2012 11:48
URI: http://sro.sussex.ac.uk/id/eprint/18063
📧 Request an update